# SDR SWAA032187

- Difficulty date: October 1, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 48,795 hours, 45,330 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT CARGO DOOR SKIN CRACKED AT UPPER AFT CORNER.  REPAIRED DOOR SKIN PER SWA EA.
